- -

Discrete dynamics on noncommutative CW complexes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Discrete dynamics on noncommutative CW complexes

Show full item record

Milani, V.; Mansourbeigi, S. (2013). Discrete dynamics on noncommutative CW complexes. Applied General Topology. 14(2):179-193. doi:10.4995/agt.2013.1671.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/32891

Files in this item

Item Metadata

Title: Discrete dynamics on noncommutative CW complexes
Author:
Issued date:
Abstract:
[EN] The concept of discrete multivalued dynamical systems for noncommutative CW complexes is developed. Stable and unstable manifolds are introduced and their role in geometric and topological configurations of noncommutative ...[+]
Subjects: Closed hemi-continuous , C*-algebra , CW complexes , Discrete dynamical system , Modified Morse function , Noncommutative CW complex , Open hemi-continuous, , Stable manifold , Unstable manifold
Copyrigths: Reconocimiento - No comercial (by-nc)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1671
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2013.1671
Type: Artículo

This item appears in the following Collection(s)

Show full item record